# SDR SWIA201541025

- Difficulty date: April 17, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N806SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15070
- Aircraft time: 23,466 hours, 14,468 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Probe
- Condition: Malfunctioned
- Location: Engine Oil Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN CRUISE RT ENGINE HIGH OIL TEMPERATURE INDICATION.  SHUTDOWN ENGINE.  R & R RT ENGINE OIL QUANTITY/TEMP PROBE IAW AMM.  OPS CHECKED GOOD.
